# SDR UALA2011051002319

- Difficulty date: May 10, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 54,907 hours, 6,457 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP LOWER WALL ACROSS DOOR 3 LEFT.  SECURED CONNECTOR, OPS CHECKS NORMAL.
